Bivariate stochastic dominance and substitute risk (in) dependent utility
Louis Eeckhoudt and
M. Denuit
Post-Print from HAL
Date: 2010
References: Add references at CitEc
Citations: View citations in EconPapers (8)
Published in Decision Analysis, 2010, 7 (3), pp.302-312
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00572956
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().